# SDR HALA20250106006

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,260 hours, 7,230 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,018 hours, 5,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - MOMENTARY ENG 2 FIRE LOOP A FAULT ECAM IN CLIMB. REMOVED AND REPLACED FDU 2 PER AMM 26-12-34-400-803-A AND 26-12-34-000-803-A. OPS CHECK GOOD. OK FOR SVC.
